# SDR SIMA201904292004

- Difficulty date: April 22, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCA FITTING ON AILERON, INBOARD 2 LUGS,  HAVE MIGRATING BUSHINGS.-C/A-REMOVED AND REPLACED LEFT AILERON PCA ATTACH FITTING IAW EO EM-27MR-112.
